How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18201
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

What do you do if someone has taken an overdosecombination

Customer Question

what do you do if someone has taken an overdosecombination of atavan .50mg pills and serequel 25 mg pills
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
How much of each medicine was taken?
Customer: replied 1 year ago.
I am not sure approx 30 of the atavan and 15 of the serequel
Customer: replied 1 year ago.
well i am waiting for your answer
Expert:  Dr. D. Love replied 1 year ago.
Thank you for the additional information.
When there has been this large of an overdose, it would be better for the person to be seen emergently. This dose of medicines can cause excessive sedation and can be life threatening.
There also should be some consideration of why the overdose was taken, since an overdose of this level is usually intentional.
So, it will be better to take this person to an ER.
If I can provide any clarification, please let me know.
Customer: replied 1 year ago.
not possible to take to er what should I do at home
Expert:  Dr. D. Love replied 1 year ago.
Most people do not have the equipment at home to monitor patients or manage the complications that can arise with an overdose.
What medical equipment do you have?
Why is it not possible to be seen in the ER?
Can you call an ambulance?
Customer: replied 1 year ago.
I have access to more med equip then the usual home. I have 02 concentrator, bp monitor, o2 monitor, etc.
This person has very serious and gave losses if anyone is to find out an overdose was taken, career wise, personally ( going through custody issues with other parent
Expert:  Dr. D. Love replied 1 year ago.
What are the current vital signs, including blood pressure, pulse, and respiratory rate, oxygen saturation, and level of consciousness?
Expert:  Dr. D. Love replied 1 year ago.
I had asked for some assessment of the patient and have not heard back. I do not know if this is because you could not find the equipment that you thought you had or for some other reason.
If this level of assessment cannot be done, then that is further evidence that this person should be seen in an ER.
Customer: replied 1 year ago.
pt was throwing up one moment for assesment
Customer: replied 1 year ago.
127/82 pul 84 resp 22
Expert:  Dr. D. Love replied 1 year ago.
oxygen saturation and level of consciousness?
Customer: replied 1 year ago.
loc= oriented to person place speech slurred or mumbling volume is low sentences not completed thought pattern logical but broken and mixed up
Customer: replied 1 year ago.
02 level unable to report machine is at hospital with patient
Expert:  Dr. D. Love replied 1 year ago.
If this person is having slurred speech and mumbling or the oxygen level cannot be assessed, then this person needs to go to an ER. I realize that the person does not want to, but it is necessary. You cannot manage this at home.